# SDR ASAA2025092561975

- Difficulty date: September 25, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A713420
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FROM STA 540 TO STA 663 HAS NUMEROUS AREAS OF CORROSION ALL ALONG THE LOWER CHORD AS WELL AS THE LOWER 'WEB'. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS FROM STA 620 TO STA 663 IAW B737-700 SRM 53-00-12-1A-1. REPAIRED IAW B737-700 SRM 53-40-12-2R-1W=.750 O=.140 R=.119 L=1.00 D=.021.
